# SDR CALA2021122702442

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 140T2102606
- Part serial: NA
- Condition: Corroded
- Location: Sta1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7056 BULK CARGO COMPT - BELOW FLOOR SHEAR TIE CORROSION FOUND AT STA1540 S37R-S38R AS MARKED TRANSFER REF. NON - ROUTINE ZHF512861 AND ORIGINATED BY EMP V896820
